Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Good Sense GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count uploaded by Patricia  G.
Good Sense GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

BY GOOD SENSE

4.7 out of 5 stars
  • 5 Stars75%
  • 4 Stars25%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
4.75 / 5 based on 8 Reviews

Product Description

Pain Reliever Fever Reducer Compare to active ingredient of Advil® Ibuprofen Tablets Do not use if printed foil under cap is broken or missing. 100% Satisfaction Guarantee see more...

Top Questions No one has asked a question yet! Be the first!

Good Sense GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count
Good Sense GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count
Reviews (8)
Q&A (0)
Media (1)
Buy on Amazon
REVIEWS
Natalie F.
228 reviews
Wellness Guru Expert Level 1
I have endometriosis and I couldn't believe how well ibuprofen works for cramps and pain when nothing else would. 800 3 times a day and I didn't have any cramps the whole time I was on my period!!!! It was crazy! I'm usually stuck in bed the first 3 days but this time I was able to be a normal person!
Andrea M.
Cumberland, RI
102 reviews
A lot of people think that they need a name brand to get relief. That isn't at all true. Ibuprofen works just as well as Advil. These help me out during my period, and if I have a headache, just general aches and pains.
Natasha T.
Maysville, NC
199 reviews
Ibuprofen is my Go-to at home pain reliever. It's just as good as Advil or Tylenol. Helps with headaches and period pain. Always have some in my house.
sunny p.
Grand Island, FL
356 reviews
This is a pretty good brand and really no different in the real name brands. it works just as good to me and sometimes better. so I would recommend
Lauren M.
Knoxville, TN
193 reviews
Wellness Guru Expert Level 2
This off brand works just as good as the name brands. It's all made of the same stuff, only this stuff is cheaper.
Patricia  G.
East Durham, NY
119 reviews
Same main ingredients as Advil or Motrin, works great does the trick as long as you are able to take NSAIDS.
Sam D.
Natick, MA
237 reviews
These work really well. They're affordable, but they're great for mild cramps or pain.
Tanya V.
Beloit, WI
194 reviews
Always haven then in my purse ! I get really bad cramps and they help a lot .
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

influenster cashback

Influenster and Ebates are partnering up to offer you CASH BACK!

Join more than 12 million members earning
Cash Back when you shop at your favorite stores!

Please confirm your email address.

Lorem ipsum dolor sit amet, consectetur adipisicing elit, sed do eiusmod tempor.